IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness theorems for periodic functions


Authors: N. J. Fine and H. S. Wilf
Journal: Proc. Amer. Math. Soc. 16 (1965), 109-114
MSC: Primary 42.99
DOI: https://doi.org/10.1090/S0002-9939-1965-0174934-9
MathSciNet review: 0174934
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.99

Retrieve articles in all journals with MSC: 42.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0174934-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society